MathSciNet Relay Station
MathSciNet bibliographic data
MR797052 (87a:42034) 42B20 (42A61 42B25 60J65)
Bennett, Andrew G. Probabilistic square functions and a priori estimates. Trans. Amer. Math. Soc. 291 (1985), no. 1, 159–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement